Login to UWE

Anisotropy and symmetry in porous media convection

Capone, F., Gentile, M. and Hill, A. A. (2009) Anisotropy and symmetry in porous media convection. Acta Mechanica, 208 (3-4). pp. 205-214. ISSN 0001-5970 Available from:

Full text not available from this repository

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:anisotropy, symmetry, porous media convection
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17532
Deposited By: Dr A. Hill
Deposited On:24 Oct 2012 14:59
Last Modified:09 Sep 2014 22:16

Request a change to this item

Document Downloads

Total Document Downloads

More statistics for this item...


Copyright 2016 © UWE better together